| Model Number |
SN60WF |
| Medical Device Problem Code |
Crack (1135)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/01/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A physician reported that an intraocular lens (iol) cracked during implantation.The iol was explanted and replaced with the same model and diopter during the initial procedure.Additional information was requested and received stating the damaged iol was removed without further complications.Post operation the health status of patient was good without any complications.
Additional Manufacturer Narrative
The product was not returned for analysis.The complainant indicates the use of company viscoelastic, which is not qualified to be used with lens/cartridge/non company injector combination.The reported complaint was not observed as no sample was returned for analysis; however, based on the information provided by the customer, the most likely root cause is failure to follow ifu, as the surgeon states the use of non-qualified combination.The use of an unqualified combination may cause damage to the iol and potential complications during the implantation process.All product and batch history records are quality reviewed prior to product release.There have been no other complaints for this lot.The manufacturer internal reference number is: (b)(4).